Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took cortisone injection in shoulder. Getting anxiety, tachycardia and tremors in chest. Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
How long does a cortisone injection stay in your system, as i think i am experiencing side effects from a cortisone injection in my shoulder. Anxiety, dizziness, tachycardia, tremors in my chest, neck, head. I also have been on prednisone within the last 3 months. I had to stop the prednisone because of anxiety and tremors
Posted Sun, 28 Apr 2013 in Vaccinations
Answered by Dr. Payman Hajiazim 1 hour later
Hi there, thanks for asking. When somebody is taking prednisone or any other medication from this class for more than a months, he should decrease the dose of the medication gradually. He should decrease by 25% every three days. So the body finds the opportunity to adapt itself with the new situation. Otherwise he will find many issues including anxiety and tremors that you mentioned. Usually the injections inside the joints does not have systemic side effects. Even if there is any one, it will subside in a short period of time. Let me know if you have any question. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor